# SDR IPXA12673838

- Difficulty date: June 2, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N316UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27744
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587676
- Condition: Dented
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL 2R, TEN INCHES FWD OF POS 3, RBL 16 DAMAGED 2.0625 HOLE.     REMOVED DAMAGE REF SRM 53-00-50-2R, 2.0625 DIA.  DAMAGE VERIFIED REMOVED IAW SRM 53-00-50-2R, REPAIRE IAW SRM SRM 53-00-50-2R PAR A 4.D. (8).
